# SDR AT0200060

- Difficulty date: April 30, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S26524791200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LEFT HAND SUBFLOOR, LONGITUDINAL FLOOR SUPPORT FROM BS 160 TO BS 200, LBL 40 IS HEAVILY CORRODED.  INSTALLED NEW FLOOR SUPPORT FROM STA 160 TO STA 200 LBL 40 AS PER DC-9 SRM 51-30-0.
